Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Wearing glasses for myopia. Vision correction done. Still having headache, reddish eyes and change in vision

i had myopia in my both eyes of -2 power, now recent days I found headache , red eyes, when I show this to doctors they told my minus power is reduced and they given me -1.50 for Right eye and -1.75 for left eye, but they told me that initially wearing low power glasses can cause some discomfort, now I m wearing those low glasses and i can read all but left eye has some discomfort like mild pain and filmy type of vision , but have no problem with these glasses under tubelight
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Undercorrection for myopia is always better as eye can accommodate and adjust. However too much undercorrection or overcorrection can lead to ocular discomfort. But reddish eyes is not caused by myopia. Head aches and vision problems can be there because of undercorrection or over correction of myopia.
If the symptoms persist please do visit your eye doctor for refraction and correction or to rule out any associated or some other eye diseases.
Thank you
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor